MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015: the patient underwent a right total knee arthroplasty.Attune implants were utilized with depuy cement x2.The patella was resurfaced.No intraoperative complications were noted.Medical records (on revision note) indicate a poly exchange occurred post primary to address instability without success but does not provide date of revision for the poly exchange.On (b)(6) 2017 :the patient underwent a revision of the right knee for pain, aseptic loosening of tibial plate, nickel sensitivity, and joint instability attributed to pcl insufficiency.Intraoperatively, the tibial plate was found loose at implant-cement interface.Patella was not revised.All other components were replaced (tibial, insert, femoral) with a non-depuy revision system with non-depuy cement.No complications noted in revision.Doi: (b)(6) 2015.Dor: unknown (insert).Dor: (b)(6) 2017, (primary tibial, unknown revision insert, primary femoral).This complaint captures the unknown revision of the poly insert.The revision of (b)(6) 2017 is captured on (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR RP INSRT SZ 6 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9540366
Report Number1818910-2020-00200
Device Sequence Number2341397
Product Code NJL
UDI-Device Identifier10603295047919
UDI-Public10603295047919
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-612
Device Catalogue Number151630612
Device Lot Number7956512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM.; ATTUNE MEDIAL DOME PAT 38MM.; ATTUNE RP TIB BASE SZ 6 CEM.; DEPUY CMW 2 20G.; DEPUY CMW 2 20G.
Outcome Attributed to Adverse Event Required Intervention;